# SDR IPXA10M63911

- Difficulty date: December 21, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Manifold
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, ENGINE ANTI ICE SELECTED ON AND ENG 2 ANTI ICE DISAGREE LIGHT REMAINED ILLUMINATED ON OVERHEAD SWITCH.  ENG 2 ANTIICE OFF EAD MSG DISPLAYED.  DIVERTED, TROUBLESHOT NR 2 ENG ANTI ICE MANIFOLD DETECTION SYS INOP REF FR FIM 30-22-07-00, FIG 107.  R & R NR 2 ENGINE COWL ANTI ICE MANIFOLD FAILURE SENSING ELEMENT D1-91 REF AMM 30-22-11-4.  R & R NR 2 ENGINE ANTI ICE DUCT BURST DETECTION UNIT REF AMM 30-22-10- 4.  PERFORMED OPS CHECK OF NR2 ENGINE COWL ANTI ICEMNFLD FAILURE SENSING, CHECKS GOOD REF AMM 30-22-11-5.
